Hail, Wyandot
- When
- April 2, 9:20 AM EST
- Where
- Wyandot County, 0.77 mi S of Nevada
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 40.809, -83.131
Hail up to ping pong ball-size about one-mile south of Nevada.
Finish.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CLE wrote it up.
Finish.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Apr 2, 5:50 AM EST, 3 hours 30 minutes earlier.
Area Forecast Discussion
National Weather Service Cleveland OH
650 AM EDT Wed Apr 2 2025
.SYNOPSIS...
Low pressure system will enter the Upper Midwest from the
Central Plains this morning while lifting a warm front northeast
across the Lower Great Lakes. As the low moves northwest into
the Great Lakes region it will drag a cold front east across the
local forecast area on Thursday. A surface trough will linger
across the Ohio Valley with multiple rounds of disturbances
moving along a stationary front through the weekend.
&&
.NEAR TERM /THROUGH THURSDAY/...
6:50 AM Update...
Forecast remains on track this morning ahead of an impactful
near term period. Continuing to see some showers with isolated
thunderstorms gradually moving across Indiana this morning along
and ahead of the warm front. This convection will continue to
move northeast into Northwest Ohio this morning with the
potential for some stronger storms producing gusty winds and
small hail.
Previous discussion...
Low pressure lifting out of the Central Plains and into the
Upper Midwest/Great Lakes region through the near term will
bring impactful weather to the local forecast area including:
strong to severe thunderstorms, gusty southerly winds, and
heavy rainfall.
Strong to severe storms:
Overall not much change to the SWODY1 as western zones remain
under an Enhanced Risk (Level 3/5) with a Slight Risk (Level
2/5) extending east toward the Ohio-Pennsylvania border. There
will be two distinct rounds of precipitation today and overnight
tonight. The first round of showers and isolated thunderstorms
will occur as the warm front lifts northeast across the local
area. Already beginning to see some convection developing across
Illinois and Indiana that will eventually enter Northwest Ohio
early this morning and push eastward through this afternoon.
Can't rule out a marginal threat for some stronger storms early
this morning and afternoon given elevated instability and strong
deep-layer shear present. There should be a break in
precipitation this afternoon as showers and storms exit to the
east ahead of the main severe weather threat tonight. With this
break, there may be some clearing as mid- levels dry out as an
elevated mixed layer enters this afternoon.
By Wednesday evening, convection will develop along a pre-
frontal trough and organize into a line of strong to severe
thunderstorms. General onset timing along the I-75 corridor seems
to fall between 6 and 8 PM this evening. The primary threat
with this line of storms continues to be damaging wind gusts
with the potential for 74+ MPH gusts with more intense bowing
segments of the line. Rotating updrafts are possible with this
line given 0-1km SRH between 400 and 500 m2/s2 and deep layer
shear in excess of 60 knots. This may lead to a few embedded
tornadoes, especially along the I-75 corridor. Confidence in
damaging winds, large hail, and tornadoes remains highest across
the Enhanced Risk area with confidence decreasing in severe
weather as you move east considering the unfavorable timing
after sunset.
Gusty Winds:
As the system moves into the Upper Midwest and Great Lakes
region, a strong LLJ will enter this afternoon. Some strong
southerly winds may mix down to the surface with gusts in excess
of 40 MPH possible with any breaks in cloud cover this
afternoon. Highest confidence in gusty winds will be along and
west of I-71. Winds favoring southerly direction will lead to
downsloping in Northwest Pennsylvania and have issued a Wind
Advisory from this afternoon through Thursday morning for Erie
County, PA where 50 MPH wind gusts are possible.
Heavy Rainfall and Flood Potential:
Flood Watch remains in effect essentially along and west of I-77
from this evening through Sunday as multiple rounds of rainfall
are expected across the region. Current QPF amounts through
Thursday afternoon remain between 1 and 2 inches for much of the
forecast area. The highest flood risk will mainly occur mainly
in urban areas where thunderstorms persist this evening and
overnight.
Temperatures:
As the warm front lifts across the region this morning and early
afternoon, high temperatures will rise into the upper 60s to
lower 70s. Slightly cooler across extreme Northeast Ohio and
Northwest Pennsylvania with highs in the mid 50s to low 60s. Dew
points will also increase into the mid 50s to low 60s this
afternoon and evening. We'll remain warm tonight with overnight
lows in the upper 50s to lower 60s. Temperatures in the mid 60s
by Thursday as cold front pushes east Thursday morning through
the late afternoon
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
The latest forecast model guidance from the 00z runs have trended
slightly higher on the QPF and rainfall amounts through this weekend.
Our forecast confidence is moderate to high in regards to a multiday
heavy rainfall and flooding event, both a flash flood and river
flooding threat, to unfold across the Upper Ohio Valley region
through this weekend.
The cold front will slowly across the area by Thursday evening.
This southwest to northeast oriented surface boundary will become
parallel to the low and mid level steering flow and stall out near
central or souther Ohio Thursday night. A deep layer southwesterly
flow aloft and strong, deep low level advecting in plentiful
moisture from the Gulf interacting with this stalled front is a
classic setup for a multiday very heavy rainfall and flooding.
Another round of convection will flare up near this stall frontal
boundary Thursday evening into the overnight. The highest POPs will be
towards central Ohio and they decrease to lower values closer to
Lake Erie Thursday night. This particular round of convection and
rainfall will not be overlay impactful for our local area but but it
will be adding up towards this long duration heavy rainfall event.
We will see a lull in the weather and lower rain chances during the
day Friday. Our weather situation will become more impactful
starting Friday evening and lasting through the weekend. A weak low
pressure will slowly track along the stalled front boundary late
Friday night through Saturday night. A strong low level jet and deep
moisture transport will be cranking in full force into this stalled
front Friday night and continue through Saturday night. Forecast
guidance has trended towards this boundary lifting northwards into
northern Ohio during this time period and the heavy rainfall threat
from strong and heavy convection will increase as well. SPC has
updated the latest day 3 outlook and now includes a portion of our
west central area in a marginal risk for isolated severe storms
possible. That will severe weather hazard will be over shadowed by
the threat of very heavy rainfall and possibly a flash flood threat
as well as the river flood threat. The latest storm total rainfall
expected from Wednesday through late Saturday night or 12z Sunday
has increased with widespread 4 to 6 inches across the area. There
may be some localized amounts that could be above 6 inches,
especially closer to central Ohio.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
The stalled front will finally get out of our region as big weather
pattern change starts developing Sunday. A strong and deep upper
level will dig down across the Great Lakes and Ohio Valley Sunday.
This pattern shift will help develop a wave of low pressure on the
frontal boundary and give it the push towards the East Coast. There
will be additional scattered rain showers with this low pressure
system Sunday and it will turn cooler as this system pulls away from
the region.
The deep upper level trough over the Great Lakes region will
continue to dig into the Great Lakes region through Monday. The
main core or center of this very cold trough will move right over
the eastern Great Lakes by Monday night. It will turn much colder
with scattered rain and snow showers underneath this deep upper
level trough Monday through Tuesday night. Some lake effect
rain/snow showers will be possible and impact mainly the Snowbelt
region. There could be some light or minor snowfall accumulations,
Moreno Monday night into early Tuesday. There is some model
guidance that shows strong cold front with narrow bands of snow
showers or squalls pushing through late Monday afternoon into the
late evening. This possible scenario will be something to watch for
in future guidance and trends. The bottom line is below average cold
temperatures and light precip early next week.
&&
.AVIATION /12Z Wednesday THROUGH Sunday/...
VFR conditions this morning will deteriorate as a warm front
lifts northeast across the region this morning and early
afternoon. Showers with the potential for some isolated
thunderstorms will impact terminals along of and ahead of the
warm front. General timing will be 12-16Z across western
terminals, 14-18Z across central terminals, and 16-20Z across
eastern terminals. Expecting MVFR ceilings with IFR
visibilities with the first round of showers and thunderstorms.
Can't rule out a brief window of IFR cigs this afternoon, though
highest confidence remains confined to Northwest Ohio. There
will be a brief break in shower and thunderstorm activity behind
the warm front this afternoon and early evening with the
potential for southerly terminals to lift back to VFR.
The next round of showers and thunderstorms, with the potential
for some severe thunderstorms, will come along a pre-frontal
trough later this evening and overnight. Have timed out PROB30
groups for MVFR cigs and IFR visibilities as the line of
thunderstorms moves west to east. All severe weather hazards are
possible with the line of thunderstorms including damaging wind
gusts, large hail, and a few tornadoes.
Easterly winds 12-15 knots sustained this morning with gusts
20-22 knots will gradually turn southeasterly as the warm front
lifts across the region. Southeasterly winds increase to 15-20
knots sustained with gusts 28-32+ knots. Winds remain elevated
tonight as they favor a southerly to southwesterly component.
Terminals with the best chance of highest winds and gusts will
be FDY/TOL/MFD and ERI given the favorable wind direction for
downsloping. Winds speeds and gusts may be locally higher in any
strong to severe thunderstorm. Have included LLWS towards the
end of the TAF given the strong wind field aloft.
Outlook...Non-VFR likely Wednesday night into Thursday morning
in widespread showers and thunderstorms. Some storms may be
strong to severe Wednesday evening and overnight with a damaging
wind threat, particularly along and west of the I-77 corridor.
Non-VFR may return in showers and thunderstorms across the far
south of the area Thursday night into Friday morning. Non-VFR
more likely areawide in showers and thunderstorms Friday night
into Saturday.
&&
.MARINE...
Very unsettled and rough marine conditions are expected through this
weekend with periodic Small Craft Advisories expected . A SCA has
been issued this morning through Thursday evening due to strong gusty
winds expected. Winds will start out easterly 15 to 25 knots this
morning. Flow becomes southerly as a warm front lifts over the lake
later today with offshore winds increasing to 20 to 30 knots. Winds
from Conneaut, OH eastward may be locally higher due to downsloping
off the higher terrain of the Snowbelt We will need to keep an eye
on the potential for a brief period of near gale-force winds during
this evening and overnight. Low water may be possible across the
western basin of Lake Erie late tonight into early Thursday.
Winds become southwesterly at 10 to 20 knots Thursday morning before
diminishing to 12 knots or less by Thursday night. Northeast winds
may briefly increase to 15 to 20 knots late Friday into early
Saturday, but expect winds to shift to the northwest and diminish
below 15 knots by Saturday afternoon. Winds will likely increase to
15 to 20 knots Sunday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch from this evening through Sunday morning for
OHZ003-006>011-017>021-027>032-036>038-047.
PA...Wind Advisory from 4 PM this afternoon to 6 AM EDT Thursday
for PAZ001-002.
MARINE...Small Craft Advisory until 8 AM EDT Thursday for LEZ142>145.
Small Craft Advisory from 11 AM this morning to 8 PM EDT
Thursday for LEZ146>148.
Small Craft Advisory from 2 PM this afternoon to 8 PM EDT
Thursday for LEZ149.
&&
SYNOPSIS...13
NEAR TERM...13
SHORT TERM...77
LONG TERM...77
AVIATION...13
MARINE...77Hazardous Weather Outlook National Weather Service Cleveland OH 509 AM EDT Wed Apr 2 2025 LEZ061-142>149-162>169-030915- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 509 AM EDT Wed Apr 2 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Thunderstorms will move from west to east across the area Wednesday evening and overnight. Some storms may be severe with all weather hazards possible including damaging winds, large hail, and a few tornadoes. South to southwest winds may periodically gust up to 40 mph behind the warm front this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>011-017>021-027>032-036>038-047-030915- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron- Medina-Summit-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Marion- Morrow-Holmes-Knox- 509 AM EDT Wed Apr 2 2025 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Thunderstorms will move from west to east across the area Wednesday evening and overnight. Some storms may be severe with all weather hazards possible including damaging winds, large hail, and a few tornadoes. South to southwest winds may periodically gust up to 40 mph behind the warm front Wednesday afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS. OHZ012>014-022-023-033-089-PAZ003-030915- Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Mahoning- Ashtabula Lakeshore-Crawford- 509 AM EDT Wed Apr 2 2025 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Thunderstorms will move from west to east across the area Wednesday evening and overnight. Some storms may be severe with all weather hazards possible including damaging winds, large hail, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. PAZ001-002-030915- Northern Erie-Southern Erie- 509 AM EDT Wed Apr 2 2025 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EDT THURSDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Thunderstorms will move from west to east across the area Wednesday evening and overnight. Some storms may be severe with all weather hazards possible including damaging winds, large hail, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS.
Preliminary Local Storm Report
National Weather Service Cleveland OH
812 AM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM Hail 1 E Bluffton 40.89N 83.87W
04/02/2025 M0.70 Inch Hancock OH Public
Time estimated via radar.
&&Special Weather Statement
National Weather Service Cleveland OH
901 AM EDT Wed Apr 2 2025
OHZ003-006-008-017-018-027-021330-
Seneca OH-Wyandot OH-Wood OH-Hancock OH-Sandusky OH-Lucas OH-
901 AM EDT Wed Apr 2 2025
...STRONG THUNDERSTORMS WILL IMPACT SENECA...NORTHEASTERN WYANDOT...
SANDUSKY...WOOD...NORTHEASTERN HANCOCK AND SOUTHWESTERN LUCAS
COUNTIES THROUGH 930 AM EDT...
At 901 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles south of Mcclure to
near Findlay to near Sycamore. Movement was northeast at 55 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Toledo, Findlay, Bowling Green, Tiffin, Fremont, Fostoria,
Perrysburg, Bellevue, Clyde, Rossford, Waterville, Whitehouse, North
Baltimore, Gibsonburg, Woodville, Holland, Weston, Green Springs,
Bloomville, and Arcadia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4148 8388 4163 8371 4147 8334 4146 8334
4129 8284 4111 8284 4099 8300 4099 8311
4095 8311 4104 8362 4120 8389
TIME...MOT...LOC 1301Z 225DEG 46KT 4129 8398 4107 8360 4099 8315
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
SullivanSpecial Weather Statement
National Weather Service Cleveland OH
933 AM EDT Wed Apr 2 2025
OHZ003-006>009-017>019-027-028-036-021400-
Seneca OH-Crawford OH-Wyandot OH-Huron OH-Marion OH-Erie OH-Wood OH-
Hancock OH-Ottawa OH-Sandusky OH-Lucas OH-
933 AM EDT Wed Apr 2 2025
...THUNDERSTORMS WILL IMPACT WESTERN HURON...OTTAWA...SENECA...
ERIE...NORTHWESTERN MARION...WYANDOT...SANDUSKY...WESTERN
CRAWFORD...EASTERN WOOD...EASTERN HANCOCK AND NORTHEASTERN LUCAS
COUNTIES THROUGH 1000 AM EDT...
At 932 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bowling Green to near Forest to Fremont.
Movement was northeast at 60 mph.
HAZARD...Pea-sized to Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Findlay, Bowling Green, Tiffin, Norwalk, Fremont, Fostoria, Bucyrus,
Upper Sandusky, Port Clinton, Oregon, Bellevue, Clyde, Willard,
Northwood, Oak Harbor, Gibsonburg, Genoa, Woodville, Forest, and
Elmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4169 8331 4164 8323 4161 8308 4152 8297
4151 8299 4152 8288 4150 8285 4146 8304
4145 8304 4142 8292 4147 8283 4119 8260
4070 8311 4061 8340 4068 8342 4073 8350
4129 8367 4146 8368
TIME...MOT...LOC 1332Z 216DEG 53KT 4137 8361 4075 8350 4135 8313
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
SullivanSpecial Weather Statement
National Weather Service Cleveland OH
942 AM EDT Wed Apr 2 2025
OHZ006-017-018-027-036-021415-
Seneca OH-Wyandot OH-Marion OH-Wood OH-Hancock OH-
942 AM EDT Wed Apr 2 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN SENECA...WESTERN
MARION...WYANDOT...SOUTHERN WOOD AND HANCOCK COUNTIES THROUGH 1015 AM
EDT...
At 941 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Continental to near
Ada to near Russells Point. Movement was northeast at 65 mph.
HAZARD...Half-inch to penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Findlay, Bowling Green, Fostoria, Upper Sandusky, Bluffton, North
Baltimore, McComb, Weston, Forest, Arlington, Sycamore, La Rue,
Arcadia, Rawson, Morral, Vanlue, Van Buren, New Riegel, Marseilles,
and Carey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4136 8388 4145 8365 4104 8313 4044 8321
4044 8325 4051 8325 4051 8342 4068 8342
4071 8349 4082 8351 4082 8388
TIME...MOT...LOC 1341Z 244DEG 56KT 4114 8424 4082 8387 4044 8394
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
SullivanSpecial Weather Statement
National Weather Service Cleveland OH
951 AM EDT Wed Apr 2 2025
OHZ009-010-019-021415-
Huron OH-Erie OH-Lorain OH-
951 AM EDT Wed Apr 2 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN HURON...ERIE AND
NORTHWESTERN LORAIN COUNTIES THROUGH 1015 AM EDT...
At 950 AM EDT, Doppler radar was tracking a strong thunderstorm over
Northern Milan, or near Norwalk, moving northeast at 55 mph.
HAZARD...Pea-sized to half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Lorain, Norwalk, Western Vermilion, Vermilion, Amherst, Milan,
Northern Milan, Sheffield, South Amherst, Monroeville, Berlin
Heights, and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4144 8209 4119 8256 4119 8275 4129 8275
4141 8258 4138 8248 4143 8236 4143 8227
4148 8214
TIME...MOT...LOC 1350Z 230DEG 49KT 4131 8256
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
SullivanSpecial Weather Statement
National Weather Service Cleveland OH
1014 AM EDT Wed Apr 2 2025
OHZ003-006>008-018-027-028-036-021445-
Seneca OH-Crawford OH-Wyandot OH-Marion OH-Wood OH-Ottawa OH-
Sandusky OH-Lucas OH-
1014 AM EDT Wed Apr 2 2025
...STRONG THUNDERSTORMS WILL IMPACT OTTAWA...SENECA...MARION...
WYANDOT...SANDUSKY...CRAWFORD...SOUTHEASTERN WOOD AND NORTHEASTERN
LUCAS COUNTIES THROUGH 1045 AM EDT...
At 1014 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Bowling Green to near
New Riegel to near Marseilles. Movement was northeast at 70 mph.
HAZARD...Half-inch to penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Marion, Bowling Green, Tiffin, Fremont, Fostoria, Bucyrus, Upper
Sandusky, Port Clinton, Oregon, Galion, Bellevue, Clyde, Northwood,
Crestline, Oak Harbor, Gibsonburg, Genoa, Woodville, Elmore, and
Green Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4169 8330 4162 8312 4174 8311 4162 8311
4152 8298 4154 8271 4145 8304 4144 8285
4101 8283 4099 8273 4081 8272 4064 8288
4064 8296 4043 8307 4044 8325 4051 8325
4051 8340 4104 8332 4137 8380
TIME...MOT...LOC 1414Z 235DEG 62KT 4135 8368 4107 8328 4073 8330
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
SullivanThe Cleveland radar (KCLE), 126 km away, was scanning. The volume nearest the first event began at 14:20 UTC.
5 hail. Local standard time, as filed.
Hail up to ping pong ball-size about one-mile south of Nevada.
Hail up to quarter-size along OH-546, about one-mile south of Lexington.
Hail up to penny-size in Lexington.
Hail up to quarter-size in Lexington, near the intersection of Orchard Park Road and Lexington Avenue.
Hail up to penny-size about 1.5-miles southeast of Mansfield.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2025Every state in 2025This day in weather historyWarnings in Ohio, April 2025
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1259388, 1259390, 1259391, 1259393, 1259397.